Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 89, NWS New Orleans, LA

May 12, 2017Washington Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at May 12, 2017, 9:31 AM CDT for Washington Parish, Louisiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2017, 9:31 AM CDT (14:31 UTC)
Expired
May 12, 2017, 10:15 AM CDT
In force
44 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Washington Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 2.5 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2017-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2017-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1224 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

527 
WUUS54 KLIX 121431
SVRLIX
LAC117-121515-
/O.NEW.KLIX.SV.W.0089.170512T1431Z-170512T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
931 AM CDT FRI MAY 12 2017

The National Weather Service in New Orleans has issued a

* Severe Thunderstorm Warning for...
  Washington Parish in southeastern Louisiana...

* Until 1015 AM CDT

* At 931 AM CDT, a severe thunderstorm was located near Franklinton,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Bogalusa, Franklinton, Varnado, Enon and Angie. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3099 8974 3079 8981 3078 8983 3075 8983
      3072 8984 3073 9024 3085 9026 3100 8989
TIME...MOT...LOC 1431Z 262DEG 27KT 3081 9018 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

CAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:05 AM CDT, 5 hours 26 minutes earlier.

Area forecast discussion, May 12, 4:05 AM CDT, 5 hours 26 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
405 AM CDT Fri May 12 2017

.SHORT TERM...
Line of sh/ts outrunning the actual cold front this morning by
about 100 miles. The cold front is still back in Texas from SE
Oklahoma to just west of San Antonio at 08z. Wind shift is moving
along the line of sh/ts but dew pt drop providing the air mass
change will be slow to move through. The slow progression will
allow for sh/ts to be observed on and off all day today.

Most of these thunderstorms should fit the peak of the bell curve
as far as averages go. While a few may be able to peak at just
the right moment to take advantage of the weak severe weather
variables to induce an isolated severe thunderstorm. Some of these
thunderstorms will be capable of producing frequent lightning,
small hail and wind gusts up to 30 mph. These attributes will
simply be heightened with any isolated severe thunderstorm. Short
duration heavy rainfall will also be one of the variables
associated with these thunderstorms today which would be capable
of causing some minor street flooding in areas of poor drainage.

The cold front should be through the area before daylight
Saturday. But strong wrap around will keep conditions cloudy with
a few areas of sprinkling rain showers from time to time through
much of the day Saturday. Conditions should improve by Sunday as
skies are expected to clear. There is a chance that some
cloudiness could move back in for late Sunday. But confidence is
low concerning this at the moment. The upp flow becomes zonal from
30N southward, while the upper polar trough drags its base along
30N as well. This would cause the cold front to slow further after
moving into the gulf and eventually stall. Another linear vort
lobe(reinforcement) would then move into the back side of the
slowly departing low. This is what would bring the cloudy
conditions. But dry air provided by the subsident high should be
strong enough to keep this from occurring.

.LONG TERM...
The remainder of the week ahead looks pretty good. A return draw
from the gulf should begin by Tuesday with moisture values
increasing through the week along with warming temps.

&&

.AVIATION...
Lower level moisture will continue to move in on southerly winds
today. VFR conditions will come to an end this morning for all
terminals. Ceilings will fall to between 1500 and 2000 at times
through 18z. -TSRA activity will affect most taf sites after 12z
today. Will keep this in 12z taf pack as TEMPO groups. Do not
expect ceilings to clear with this package either. OVC-BKN020-040
should be a common feature through 12z Saturday.

&&

.MARINE...
Surface low over central Oklahoma will continue to push east and
drag a cold front across the forecast area late tonight. Surface
winds will become more southwesterly today and rapidly rise to
15-20kt this morning. Winds could occasionally increase up to 20
knots at times later this afternoon well ahead of the front.
Caution have been posted starting this morning and running through
tonight. Once the cold front passes, winds will shift to a
northwest direction and actually ease a bit to 10-15kt and
gradually back into a rather weak regime by Sunday. High pressure
settles over the north central gulf Sunday into the start of the
new work week and gradually moves east.

&&

.DECISION SUPPORT...

DSS code: Blue.
Deployed: None.
Activation: None.
Activities: River flood warnings.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
         tropical events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or direct
         tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  81  61  77  58 /  80  30  20   0
BTR  82  62  78  60 /  80  20  20   0
ASD  82  65  80  63 /  80  40  20   0
MSY  80  65  80  66 /  80  30  20   0
GPT  79  66  81  65 /  80  40  20   0
PQL  81  66  81  63 /  80  50  20   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&
Hazardous weather outlook, May 12, 5:09 AM CDT, 4 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
509 AM CDT Fri May 12 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-122215-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
509 AM CDT Fri May 12 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

Thunderstorms are expected to move into the western portions of
the outlook area early Friday morning and spread eastward
throughout the day Friday. A few isolated isolated strong to
severe thunderstorms will be possible with the main threats being
damaging wind gusts and large hail.

Moderate to strong winds will result in hazardous conditions

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is anticipated Saturday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 12, 6:32 AM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service New Orleans LA
632 AM CDT FRI MAY 12 2017

LAZ034-035-MSZ068-121230-
Pointe Coupee-West Feliciana-Wilkinson-
632 AM CDT FRI MAY 12 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WEST FELICIANA...
NORTHWESTERN POINTE COUPEE PARISHES IN SOUTHEASTERN LOUISIANA AND
WILKINSON COUNTIES...

At 631 AM CDT, a strong thunderstorm was located near Simmesport,
moving northeast at 35 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Centreville, Woodville, Fort Adams and Lettsworth.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3135 9119 3109 9106 3106 9106 3089 9178
      3093 9180 3098 9180 3099 9178 3100 9177
      3104 9172 3104 9165 3097 9166 3100 9164
      3103 9157 3107 9156 3111 9163 3113 9163
      3119 9159 3136 9121
TIME...MOT...LOC 1131Z 244DEG 29KT 3101 9174
Special weather statement, May 12, 7:32 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service New Orleans LA
732 AM CDT FRI MAY 12 2017

LAZ036-037-MSZ068>070-121315-
St. Helena-East Feliciana-Pike-Wilkinson-Amite-
732 AM CDT FRI MAY 12 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ST. HELENA AND
EAST FELICIANA PARISHES...WESTERN PIKE...SOUTHEASTERN WILKINSON AND
AMITE COUNTIES...

At 731 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles east of Garden City to
Centreville to Jackson. Movement was east at 35 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Mccomb, Jackson, Clinton, Liberty, Greensburg, Magnolia, Summit,
Centreville, Gloster, Wilson, Norwood, Smithdale, Darlington,
Gillsberg, Felps, Easleyville, Crosby and Mccomb Airport.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3118 9040 3100 9052 3100 9057 3092 9057
      3082 9063 3076 9126 3084 9123 3106 9109
      3133 9105 3135 9102 3134 9099 3135 9098
      3135 9037
TIME...MOT...LOC 1231Z 257DEG 32KT 3139 9101 3107 9106 3083 9121
Special weather statement, May 12, 8:15 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service New Orleans LA
815 AM CDT FRI MAY 12 2017

LAZ046>048-121415-
Iberville-West Baton Rouge-East Baton Rouge-
815 AM CDT FRI MAY 12 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WEST BATON
ROUGE...IBERVILLE AND SOUTHWESTERN EAST BATON ROUGE PARISHES...

At 814 AM CDT, strong thunderstorms were clustered near Ramah, or 14
miles northeast of Catahoula, moving east at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Baton Rouge, Plaquemine, Port Allen, St. Gabriel, Addis, Brusly,
White Castle, Rosedale, Grosse Tete, Ramah, Bayou Sorrel, Carville
and Gardere.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3053 9120 3018 9107 3016 9107 3014 9147
      3019 9147 3020 9149 3023 9148 3024 9151
      3024 9156 3026 9159 3028 9159 3029 9160
      3033 9163 3036 9163
TIME...MOT...LOC 1314Z 258DEG 26KT 3031 9150

CAB
Special weather statement, May 12, 8:16 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service New Orleans LA
816 AM CDT FRI MAY 12 2017

LAZ036-037-048-071-MSZ069-121400-
St. Helena-Northern Tangipahoa-East Feliciana-East Baton Rouge-Amite-
816 AM CDT FRI MAY 12 2017

...A STRONG THUNDERSTORM WILL AFFECT ST. HELENA...EASTERN EAST
FELICIANA...NORTHWESTERN TANGIPAHOA...NORTHEASTERN EAST BATON ROUGE
PARISHES IN SOUTHEASTERN LOUISIANA AND SOUTHEASTERN AMITE COUNTIES...

At 816 AM CDT, a strong thunderstorm was located 8 miles southwest of
Darlington, or 9 miles southeast of Clinton, moving east at 40 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Clinton, Greensburg, Montpelier, Pride, Darlington, Gillsberg and
Easleyville.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3069 9108 3095 9098 3109 9056 3066 9054
TIME...MOT...LOC 1316Z 263DEG 33KT 3079 9087

CAB
Special weather statement, May 12, 9:01 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service New Orleans LA
901 AM CDT FRI MAY 12 2017

LAZ037-039-071-072-MSZ070-071-121515-
Washington-St. Helena-Northern Tangipahoa-Southern
Tangipahoa-Pike-Walthall-
901 AM CDT FRI MAY 12 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ST. HELENA...
NORTHERN TANGIPAHOA AND WASHINGTON PARISHES...SOUTHWESTERN WALTHALL
AND SOUTHEASTERN PIKE COUNTIES...

At 857 AM CDT, a strong thunderstorm was located near Roseland, or
near Amite, moving east at 35 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Bogalusa, Franklinton, Amite, Amite City, Kentwood, Tylertown,
Roseland, Osyka, Enon, Mount Herman, Wilmer, Dexter and Tangipahoa.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3118 9001 3114 9001 3113 8997 3072 8983
      3069 9012 3071 9025 3068 9025 3065 9058
      3097 9058 3118 9003
TIME...MOT...LOC 1357Z 261DEG 31KT 3081 9050

CAB
Special weather statement, May 12, 9:17 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service New Orleans LA
917 AM CDT FRI MAY 12 2017

LAZ039-071-MSZ071-121515-
Washington-Northern Tangipahoa-Walthall-
917 AM CDT FRI MAY 12 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TANGIPAHOA...
WASHINGTON PARISHES IN SOUTHEASTERN LOUISIANA AND SOUTHEASTERN
WALTHALL COUNTIES...

At 916 AM CDT, a strong thunderstorm was located near Franklinton,
moving east at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Bogalusa, Franklinton, Varnado, Mount Herman, Wilmer, Enon and Angie.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3100 8983 3100 8973 3090 8977 3085 8978
      3085 8979 3082 8979 3082 8980 3079 8980
      3079 8982 3078 8983 3074 8982 3073 8984
      3072 8983 3071 8984 3075 9041 3094 9041
      3108 8992 3107 8983
TIME...MOT...LOC 1416Z 260DEG 31KT 3084 9026

CAB

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:32 AM CDTSpecial Weather StatementLIXEast Feliciana, Saint Helena43 min
May 12, 8:15 AM CDTSpecial Weather StatementLIXIberville, West Baton Rouge60 min
May 12, 8:16 AM CDTSpecial Weather StatementLIXSaint Helena44 min
May 12, 9:01 AM CDTSpecial Weather StatementLIXWashington74 min
May 12, 9:04 AM CDTTornado WarningLIXAscension, Iberville, Livingston41 min
May 12, 9:17 AM CDTSpecial Weather StatementLIXWashington58 min
May 12, 9:47 AM CDTSevere Thunderstorm WarningLIXLivingston19 min
May 12, 10:02 AM CDTSevere Thunderstorm WarningLIXSaint Tammany, Washington58 min
May 12, 10:09 AM CDTSevere Thunderstorm WarningLIXWashington66 min
May 12, 10:13 AM CDTSevere Thunderstorm WarningLIXSaint Charles, Saint John the Baptist32 min
May 12, 10:23 AM CDTSpecial Marine WarningLIX97 min
May 12, 10:32 AM CDTSevere Thunderstorm WarningLIXSaint Charles, Saint John the Baptist28 min
May 12, 10:40 AM CDTSevere Thunderstorm WarningLIXSaint Charles35 min
May 12, 10:43 AM CDTTornado WarningLIXJefferson, Saint Charles19 min
May 12, 11:00 AM CDTSevere Thunderstorm WarningLIXJefferson, Plaquemines45 min
May 12, 11:04 AM CDTTornado WarningLIXJefferson, Plaquemines28 min
May 12, 11:10 AM CDTSevere Thunderstorm WarningLIXOrleans, Saint Bernard65 min
May 12, 11:15 AM CDTSpecial Marine WarningLIX60 min
May 12, 11:20 AM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard55 min
May 12, 11:30 AM CDTSevere Thunderstorm WarningLIXOrleans30 min
May 12, 11:38 AM CDTSpecial Marine WarningLIX97 min
May 12, 11:45 AM CDTSevere Thunderstorm WarningLIXPlaquemines, Saint Bernard45 min
May 12, 12:03 PM CDTSpecial Marine WarningLIX57 min
May 12, 12:56 PM CDTSpecial Marine WarningLIX94 min
May 12, 1:39 PM CDTSpecial Weather StatementLIXEast Feliciana, Pointe Coupee, West Feliciana66 min
May 12, 2:22 PM CDTSpecial Weather StatementLIXEast Baton Rouge53 min
May 12, 2:36 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge39 min
May 12, 3:03 PM CDTSpecial Weather StatementLIXLivingston57 min
May 12, 3:10 PM CDTSevere Thunderstorm WarningLIXLivingston65 min
May 12, 3:20 PM CDTTornado WarningLIXLivingston25 min
May 12, 3:37 PM CDTSevere Thunderstorm WarningLIXLivingston, Tangipahoa53 min
May 12, 3:43 PM CDTSpecial Weather StatementLIXSaint Charles32 min
May 12, 4:02 PM CDTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa43 min
May 12, 4:29 PM CDTSevere Thunderstorm WarningLIXAscension, Iberville, Livingston31 min
May 12, 4:37 PM CDTSevere Thunderstorm WarningLIXSaint Tammany23 min
May 12, 4:39 PM CDTSpecial Weather StatementLIXWashington36 min
May 12, 4:51 PM CDTTornado Warning Tornado observedLIXSaint Tammany24 min
May 12, 4:55 PM CDTSpecial Marine WarningLIX50 min
May 12, 5:02 PM CDTSevere Thunderstorm WarningLIXSaint Tammany28 min
May 12, 5:13 PM CDTSevere Thunderstorm WarningLIXAscension, Saint Charles, Saint James, Saint John the Baptist32 min
May 12, 5:15 PM CDTSpecial Marine WarningLIX45 min
May 12, 5:29 PM CDTSevere Thunderstorm WarningLIXSaint Tammany31 min
May 12, 5:34 PM CDTSpecial Marine WarningLIX116 min
May 12, 5:49 PM CDTSpecial Weather StatementLIXSaint Charles26 min
May 12, 5:55 PM CDTSpecial Marine WarningLIX35 min
May 12, 6:13 PM CDTSevere Thunderstorm WarningLIXOrleans, Saint Bernard17 min
May 12, 6:27 PM CDTSpecial Marine WarningLIX33 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.